# SDR C1HA200678005

- Difficulty date: June 20, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N678MG
- Make and model: Boeing 727225
- Aircraft serial: 22555
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EYEBROW NR 4 WINDOW DELAMINATED AND BULGED IN FLIGHT.  RAN COM PROCEDURE 2.56.3.  REMOVED AND REPLACED L4 WINDOW AND THERMAL SWITCH IAW B727 MM 56-11-31.  OPS CK GOOD IAW B727 MM 30-41-31.
